# SDR FDEA201003201024

- Difficulty date: March 20, 2010
- Submitted: April 2, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 651633811
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 950 LOWER CHORD ANGLE IS CORRODED WITH EXFOLIATION BTWN STR 29L- STR 28L.  CORROSION OUT OF LIMITS, REMOVED CHORD, LOCATED AND DRILLED NEW CHORD PART NUMBER 65-16338-11 PO 20017118 AND INSTALLED IAW SRM 53-10-1, 51-30-5 AND 51-30-2.
